# SDR AALA202306153183

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 63,653 hours, 26,063 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF LOST N1 REFERENCE READ OUT ON DISPLAYS, LOST FIRST OFFICERÏ¿½S FLIGHT DIRECTOR, AND AUTO THROTTLES FAILED. EMERGENCY DECLARED; FLIGHT RETURNED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
